Követés
M L Gandarias
M L Gandarias
Catedrática Emérita de Matematica Aplicada Universidad de Cádiz
E-mail megerősítve itt: uca.es
Cím
Hivatkozott rá
Hivatkozott rá
Év
Weak self-adjoint differential equations
ML Gandarias
Journal of Physics A: Mathematical and Theoretical 44 (26), 262001, 2011
1392011
The Calogero–Bogoyavlenskii–Schiff equation in 2+ 1 dimensions
MS Bruzon, ML Gandarias, C Muriel, J Ramirez, S Saez, FR Romero
Theoretical and mathematical physics 137, 1367-1377, 2003
902003
Symmetry classification and optimal systems of a non-linear wave equation
ML Gandarias, M Torrisi, A Valenti
International Journal of Non-Linear Mechanics 39 (3), 389-398, 2004
802004
Self-adjoint sub-classes of generalized thin film equations
MS Bruzón, ML Gandarias, NH Ibragimov
Journal of Mathematical Analysis and Applications 357 (1), 307-313, 2009
722009
Classical point symmetries of a porous medium equation
ML Gandarias
Journal of Physics A: Mathematical and General 29 (3), 607, 1996
681996
Lie symmetry analysis, soliton solutions and qualitative analysis concerning to the generalized q-deformed Sinh-Gordon equation
N Raza, F Salman, AR Butt, ML Gandarias
Communications in Nonlinear Science and Numerical Simulation 116, 106824, 2023
632023
New symmetries for a model of fast diffusion
ML Gandarias
Physics Letters A 286 (2-3), 153-160, 2001
612001
Classical and nonclassical symmetries of a generalized Boussinesq equation
ML Gandarias, MS Bruzon
Journal of Nonlinear Mathematical Physics 5 (1), 8-12, 1998
541998
Nonlinear self-adjointness, conservation laws, exact solutions of a system of dispersive evolution equations
R Tracinà, MS Bruzón, ML Gandarias, M Torrisi
Communications in Nonlinear Science and Numerical Simulation 19 (9), 3036-3043, 2014
522014
Traveling wave solutions of the K(m, n) equation with generalized evolution
MS Bruzón, ML Gandarias
Mathematical Methods in the Applied Sciences 41 (15), 5851-5857, 2018
512018
Some conservation laws for a forced KdV equation
ML Gandarias, MS Bruzón
Nonlinear Analysis: Real World Applications 13 (6), 2692-2700, 2012
492012
Symmetry analysis and conservation laws of the Zoomeron equation
T Motsepa, CM Khalique, ML Gandarias
Symmetry 9 (2), 27, 2017
472017
Symmetries, solutions and conservation laws of a class of nonlinear dispersive wave equations
ML Gandarias, CM Khalique
Communications in Nonlinear Science and Numerical Simulation 32, 114-121, 2016
452016
Multiplier method and exact solutions for a density dependent reaction-diffusion equation
M Rosa, ML Gandarias
Applied Mathematics and Nonlinear Sciences 1 (2), 311-320, 2016
452016
Symmetry multi-reduction method for partial differential equations with conservation laws
SC Anco, ML Gandarias
Communications in Nonlinear Science and Numerical Simulation 91, 105349, 2020
422020
Some weak self-adjoint Hamilton–Jacobi–Bellman equations arising in financial mathematics
ML Gandarias, M Redondo, MS Bruzón
Nonlinear Analysis: Real World Applications 13 (1), 340-347, 2012
412012
Nonclassical potential symmetries of the Burgers equation
ML Gandarias
Symmetry in nonlinear mathematical physics 1, 130-137, 1997
401997
Nonclassical symmetry reductions of a porous medium equation with convection
ML Gandarias, JL Romero, JM Diaz
Journal of Physics A: Mathematical and General 32 (8), 1461, 1999
381999
Potential symmetries of a porous medium equation
ML Gandarias
Journal of Physics A: Mathematical and General 29 (18), 5919, 1996
381996
On some differential invariants for a family of diffusion equations
ML Gandarias, M Torrisi, R Tracina
Journal of Physics A: Mathematical and Theoretical 40 (30), 8803, 2007
362007
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20